# SDR ZIAA98011

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1146
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 8001201
- Condition: Corroded
- Location: Bs 200-237
- Part time: 62,035 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - POPPED RIVETS RIGHT SIDE, FORWARD OF BELLY DOOR CUTOUT.  REMOVED CORRODED SECTION OF FUSELAGE SKIN AT RFS 200 TO 237.5.  REPAIRED SKIN BY REPLACING SKIN FROM STATION 200 TO 237.5 AS PER L-188 SRM 53-2-1 PAGE 9 FIG 2 SHEET 2.  (M)
